# SDR CA010301004

- Difficulty date: January 27, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 28,428 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010175
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, HYDRAULIC FLUID WAS FOUND LEAKING FROM THE LT WING INBOARD FLAP CANOE. INVESTIGAITON RESULTED IN REPLACEMENT OF A LEAKING FLIGHT SPOILER UNLOAD LINE.
